# SDR MASA2016040812578

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 27,535 hours, 22,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT ROW 9 INOPERATIVE.   REMOVED AND REPLACED THE  CEILING EMERGENCY LIGHT BULB IAW AMM 33-51-09, OPS CHECKED GOOD IAW AMM 33-51-00, REF AML PAGE 310975 DATED 4/5/2016.
